# SDR SWAA120585

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 48,075 hours, 28,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W017200320
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD OVERHEAD EMERGENCY EXIT SIGN LIGHT ASSY INOP.  FOUND WIRE BROKEN.  REMOVED AND REPLACED WIRE PER WDM.
